# SDR SWAA2024071690030

- Difficulty date: May 26, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BEAN ON DEFLECTION CONTROL RIB TRAILING EDGE AT LT WING 2024-345553<[01] TOOL USED STEP 8: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21 JUL 24.;[02] PERFORMED PERMANENT REPAIR ON DEFLECTION CONTROL RIB AREA LH WING IAW B737-700 SRM 57-51-02-2R-3 REPAIR 3 AND B737-700 SRM 57-51-02-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CERTIFIED CORRECTIVE ACTION 2; COMPLETED
